I am new to the forum. I live in Georiga,USA. I ve been diagonised Parkinson during 1997, and under medication since 97'.I was consuming Syndopa 110 with Pacitane for nearly 7 years and working for my earnings at a senior level.I d migrated to USA DURING 2003 and suddenly the disease started its dark side. I was advised to go for higher dosage. Currenly im under syndopa CR 250 mg with pacitane, which dosage increased from 3 to 6 times as of date. the strong dosage has sucked the fat allover which was visible in my cheeks. This has hit me financially and physically. Would appreciate advice from members.
Sadly this happens, it is common, my hubby who was 145 pounds for 45 years, is now in the last 3 years down to 129 ....If I soak him down good.
Weight bearing exercise is the best defence to keep your muscle mass.
My husband has also lost 20 pounds in about the last 18 - 24 months, however it's not from the medicine unless the recent Zoloft has spoiled his appetite a little. I have to practically nag him to eat and think of all kinds of sneaky or tempting tricks to keep him eating. I think this weight loss is real common for PD patients from what we've heard. Good luck with it. Maybe some nutritional drinks in between meals... Do you take vitamins? I've heard Vitamins sometimes make people hungry.